Citation: magicroundabout. "No Euphoria, Just Fairground Sickness: An Experience with Buprenorphine (exp108768)". Erowid.org. Aug 23, 2018. erowid.org/exp/108768
I ordered some and the next day they arrived. Well for 24 hours it wrecked me. I was weak. I vomited all of my light breakfast of milk and cereal and I was the dizziest I've ever been in my life.
12pm-Took 2mg tablet.
1pm Started to feel dizzy. Had to lie down.
2pm. Threw up my breakfast. It was a very pleasant, easy vomit, because there was plenty of fluid in it. Not at all displeasurable. Rested or slept lightly all day feeling nothing just spaced out, with sick bucket next to me. When my phone vibrated it made my whole body jump.
12am. Got up because hungry. Ate some cereal.
12. 15am. Threw up cereal. Difficult because not much fluid.
Next day 12pm. Woke up. Decided not to eat anything. Just made a flask of hot infusions which I preceded to drink slowly over the next hour. Got on the web and surfed. Getting back to normal.
6. 30pm. A friend came over. We went for a walk and to relax and sit down. Almost completely sober by now.
8. 30pm. Came back home and cooked pasta. I kept this down fine.
11pm. Just about back to normal. (35 hours after tablet injested).
Having said this, I'm not a heroin user or opiate user so my body wasn’t ready for it. It doesn’t get me high. There is no euphoria. Just fairground sickness, but just remember this- I haven’t been on opiates before, so there is a difference between former opiate users and me. 14 hours after taking the pill I was still nauseaus, dizzy and throwing up everything I tried and eat or drink. I would steer clear of opiates.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.